# SDR DALA1122829878

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 90 CHAFED AT FASTENER HOLES ON FWD END OF PNL.  BLENDED CHAFED AREA AND FOUND MAT TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SH 3.  REMOVED FL/PNL 90 IAW DC-9 SRM 51-30-01.  REMOVED DAMAGED AREA APPROX 8" X 21".  FABBED NEW DOUBLER FROM .032 7075T6 IAW DC-9 SRM 51-70-4 AND ERA 490834-14.  INSTALLED ID TAG PER PS 900-5-1 NR 4.
